# SDR SWAA2022022247165

- Difficulty date: October 22, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER INBOARD TRAILING EDGE CAVITY; WAFFLE PLATE OUTBOARD OF PANEL 551DB (STA IRSS 217)IS CRACKED; MARKED. / REMOVED AND REPLACED WAFFLE PLATE O/B OF PANEL 551DB STA IRSS 217; IAW SRM 57-40-02-0G; DWG 115A2781 REV B AMM 51-21-73-370-801 AMM 51-21-72-370-801
